RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 2, Pages 311–319 (Mi msb5699)  

This article is cited in 8 scientific papers (total in 8 papers)

On the distribution of quadratic rests and non-rests of the form $p+k$ to a prime modulus

I. Vinogradow


Full text: PDF file (495 kB)

Bibliographic databases:
Received: 15.02.1938

Citation: I. Vinogradow, “On the distribution of quadratic rests and non-rests of the form $p+k$ to a prime modulus”, Rec. Math. [Mat. Sbornik] N.S., 3(45):2 (1938), 311–319

Citation in format AMSBIB
\Bibitem{Vin38}
\by I.~Vinogradow
\paper On the distribution of quadratic rests and non-rests of the form $p+k$ to a~prime modulus
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 2
\pages 311--319
\mathnet{http://mi.mathnet.ru/msb5699}
\zmath{https://zbmath.org/?q=an:0019.15401|64.0125.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5699
  • http://mi.mathnet.ru/eng/msb/v45/i2/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of characters over prime numbers”, Math. USSR-Izv., 4:2 (1970), 303–326  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. A. Kopaneva, “Otsenka korotkikh summ kharakterov Dirikhle po sdvinutym prostym chislam”, Chebyshevskii sb., 9:1 (2008), 122–143  mathnet  mathscinet
    6. Z. Kh. Rakhmonov, “Raspredelenie znachenii kharakterov Dirikhle v posledovatelnosti sdvinutykh prostykh chisel”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 113–117  mathnet
    7. Gong K. Jia C. Korolev M.A., “Shifted Character Sums With Multiplicative Coefficients, II”, J. Number Theory, 178 (2017), 31–39  crossref  isi
    8. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:263
    Full text:150
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020